Journal article icon

Journal article

Rectifiable sets in metric and Banach spaces

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s002080000122

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATISCHE ANNALEN
Volume:
318
Issue:
3
Pages:
527-555
Publication date:
2000-11-01
DOI:
EISSN:
1432-1807
ISSN:
0025-5831
Source identifiers:
18113
Language:
English
Pubs id:
pubs:18113
UUID:
uuid:15eda118-5007-4781-8d54-7969f08a4bba
Local pid:
pubs:18113
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP